# SDR ASAA2021071235427

- Difficulty date: July 12, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,599 hours, 16,179 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2191
- Condition: Failed
- Location: Fuel Qty
- Part time: 54,638 hours, 16,188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. FOLLOW UP TO REPORTS OF FUEL QTY INDICATOR BLANKING DURING FLIGHT.#PRI1. GROUNDED - YES. PERFORMED FQIS BITE PER B737-800 FIM 28-41 TASK 801. CURRENT STATUS, NO FAULTS. INFLIGHT FAULTS / FAULT HISTORY FAULT 28-41209 PROCESSOR FAILED AND 28-41215 ARINC OUTPUT FAILED. REMOVE FUAL QUANTITY PROCESSOR UNIT (FQPU) PER B737-800 AMM 28-41-81-000-801. INSTALLED FQPU PER AMM 28-41-81-400-801. INSTALLED / REMOVED 3 MIG51A TAGS. PERFORMED FQPU INSTALLATION TEST PER AMM 28-41-81-400-801 PARA I AND FUEL QTY INDICATIONS SYSTEM OPS TEST PER AMM 28-41-00-710-801, FUEL QTY INDICATION SYSTEM OPS TEST PASSED NO FAULTS. THIS CLOSES THIS TSR. SEAMC JAKE NOTIFIED.
